Alert archive / New York / Flash Flood Warnings in 2017

Flash Flood Warning 19, NWS Binghamton, NY

July 17, 2017Broome County, Tioga County, New York

NWS Binghamton, NY issued this flash flood warning at Jul 17, 2017, 3:39 PM EDT for Broome County, Tioga County, New York. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2017, 3:39 PM EDT (19:39 UTC)
Expired
Jul 17, 2017, 6:30 PM EDT
In force
3 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
None

Counties Broome County, NY, Tioga County, NY

The radar

The Binghamton radar (KBGM), 13 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 3:42 PM EDTFLASH FLOODEndicott, NYENDICOTT UNDERPASS REPORTED TO BE FLOODING OUT
Jul 17, 4:10 PM EDTFLASH FLOODEndicott, NYROADS AND UNDERPASSES FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.7 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2017-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 171 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2017-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
171 J/kg
Mixed-layer CIN
-165 J/kg
Mixed-layer LCL
1038 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

658 
WGUS51 KBGM 171939
FFWBGM
NYC007-107-172230-
/O.NEW.KBGM.FF.W.0019.170717T1939Z-170717T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Binghamton NY
339 PM EDT MON JUL 17 2017

The National Weather Service in Binghamton has issued a

* Flash Flood Warning for...
  Southern Broome County in central New York... 
  Southeastern Tioga County in central New York...

* Until 630 PM EDT
  
* At 336 PM EDT, Doppler radar indicated thunderstorms producing
  very heavy rain moving into the Greater Binghamton area.  

* Some locations that will experience flash flooding include...
  Binghamton, Vestal, Johnson City, Endicott, Kirkwood, Conklin, Port
  Dickinson, Apalachin, Tioga Terrace and West Corners.

Major urban flooding is expected to occur from Apalachin through 
Endicott, Endwell, Vestal, Binghamton, Johnson City and Chenango 
Forks. Roads and underpasses will become flooded in a short period 
of time. This has the potential to become a very dangerous 
situation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4218 7568 4200 7568 4200 7618 4217 7619

$$

DJN
1 follow-up statement
337 
WGUS71 KBGM 172022
FFSBGM

Flash Flood Statement
National Weather Service Binghamton NY
422 PM EDT MON JUL 17 2017

NYC007-107-172230-
/O.CON.KBGM.FF.W.0019.000000T0000Z-170717T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Broome NY-Tioga NY-
422 PM EDT MON JUL 17 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR
SOUTHERN BROOME AND SOUTHEASTERN TIOGA COUNTIES...

At 419 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to one inch of rain has already 
fallen. Flooding was reported in underpasses with roads reported 
flooding in the Endicott area. 

Some locations that will continue to experience flooding include...
Binghamton, Vestal, Johnson City, Endicott, Kirkwood, Conklin, Port
Dickinson, Apalachin, Tioga Terrace and West Corners.

Additional rainfall amounts of one inch are possible in the warned 
area. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4218 7568 4200 7568 4200 7618 4217 7619

$$

DJN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 17, 1:36 PM EDT, 2 hours 3 minutes earlier.

Area forecast discussion, Jul 17, 1:36 PM EDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
136 PM EDT Mon Jul 17 2017

.SYNOPSIS...
Showers and scattered thunderstorms will move across the area
this afternoon and tonight. Heavy rain, gusty winds and hail
may occur with these storms. Showers and weak storms are
possible on Tuesday with a period of dry weather expected on
Wednesday. The next round of precipitation appears to arrive
Thursday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Updated at 1030 am. GOES-16 satellite loops showing a well
defined short-wave trough working its way slowly east from the
eastern Great Lakes late this morning. Scattered convection has
developed along the leading edge of the wave with most echoes in
our area from Oneida through northern Onondaga counties. Lots of
heating is occurring downstream from the wave with surface
temperatures climbing through the 70s to near 80 late this
morning in northeast Pa. Mixed layer CAPEs are running around
500 J/kg late this morning with surface based CAPEs near 1000
J/kg. Deep layer shear is around 30 kts. High resolution models
including the latest 12z NAM nest are in good agreement that
convection will become widespread across the area early this
afternoon. With MLCAPE values expected to climb to between 1000
and 1500 J/kg and shear deep layer shear values from 25 to 30
kts there will be a slight risk for severe weather with large
hail and strong winds possible in stronger storms.

Mid-levels are rather dry and precipitable water values from 1
to 1.5 are lower than the past few convective events, but
antecedent soil moisture is such that even an inch of rain will
be enough to cause problems for portions of central NY and just
about any thundestorm will be capable of that... so some
localized minor flooding cannot be ruled out. The most
concentrated area of storms will move across our area between
18z and 00z then off to the east-southeast later this evening.
Previous discussion is below.

430 am update... Main concern in the near term remains focused
around the potential for strong to severe thunderstorms this
afternoon and evening, along with the risk of flash flooding.

A Flash Flood Watch has been issued for portions of the e-central
srn tier of NY into the wrn Catskills from this afternoon
through this evening.

Upper low currently over sern Ontario will track slowly to the east
into srn Quebec today and tonight. An associated surface low
currently near Toronto will also move ewd into nrn NY during this
time. Large scale synoptic lift from the upper low and a sfc cold
front extending south of the low will provide the necessary forcing
for convection to focus around. Convective parameters continue
to remain optimistic for strong to possibly severe storms. BL
CAPE values off the 00Z NAM climb to at least 1500 J/kg...with
steep low and mid level lapse rates due to a relatively cold air
mass moving in aloft...500mb temps around -12C. Model soundings
are also pointing toward a much drier than previously
anticipated mid/upper levels...which should limit the potential
for heavy rain/widespread flash flooding issues...and enhance
the threat of large hail and strong winds within the storms.

There seems to be some consensus among the latest runs of high res
model guidance to develop the convection across the s-central
NY/Finger Lakes around noon...with an expansion of the convection
ewd across central NY and into ne PA through the afternoon. The mode
of the convection appears to start out cellular and become more
linear with time as cells merge and the entire complex evolves. The
initial concern will be for large hail and heavy rain...mainly west
of I-81...with a shift in the focus to cold pool downdrafts in more
mature cells and strong winds in bowing segments, and heavy
downpours later in the afternoon and evening along and east of I-81.

The flash flood threat appears to be hampered by the lack of a
strong, deep layer of moisture. PWATs are only expected to reach
around 1-1.4". Latest GOES16 low and mid level water vapor imagery
really depicts this dry air mass to the west very well. Most of the
moisture advection into the area will occur over a short period of
time this afternoon from the s/sw on the nose of a weak LLJ.
Rainfall rates may be tricky to nail down...especially since they
may end up being very isolated. But 1-2" per hour rates are not out
of the question in a few of the storms...and if one of these
stronger storms tracks over a very sensitive area, more flooding
issues will arise. Please use caution today and pay attention to any
additional watches, or any warnings that may be issued in your area.

The convection will dissipate later this evening, but may linger
over portions of ne PA and the far srn Catskills tonight as the sfc
boundary stalls out and the boundary layer stabilizes. Further to
the west...in wake of the rain showers, the threat of fog will
develop tonight and Tue morning. The fog will lift and mix out in
the morning...but skies should remain mostly cloudy as the influence
from the upper trough and the remaining sfc boundary continue to
trigger showers and even a few isolated weak storms across the
area...mainly east of I-81.

High pressure at the surface builds in Tues night along with rising
heights aloft. This pattern will keep weather conditions quiet, with
the potential for patchy valley fog during the morning hours.

Temperatures today and Tuesday will remain mild with highs in the
80s and lows in the 60s.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
Weak high pressure under a zonal flow regime will yield fair
weather and warm temperatures on Wednesday. Temperatures will
reach the upper 80s, with a few 90 degree readings possible in
PA.

A weak wave will traverse our northern counties Wednesday night.
A few showers are possible as the wave moves east.

&&

.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
Northwest flow will strengthen beginning early Thursday as an
UL ridge builds from TX into the Dakotas, while the trough axis
fluctuates between Central NY and New England. The result will
be an unsettled period in our weather, typified by scattered
late-day thunderstorms.

A jet will dive into the Great Lakes on Sunday. A potent cyclone
will form over MI and pull ample moisture back into NY/PA.
Showers and thunderstorms will translate into our region as the
cyclone tracks eastward.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Lines of showers and thunderstorms will move across the area
through 22z with brief periods of MVFR to IFR conditions. After
some clearing this evening areas of low clouds and fog will
develop overnight with areas of IFR cigs and vsbys expected
through about 14z. Conditions will improve back to VFR with
scattered clouds by late morning Tuesday. Winds will be light
and variable through Friday.

Outlook...

Tuesday through Wednesday night...VFR.

Thursday and Friday...Chance of showers/storms and associated
restrictions.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...Flash Flood Watch until 10 PM EDT this evening for NYZ044>046-
     056-057.

&&

SYNOPSIS...BJT
NEAR TERM...BJT/MSE
SHORT TERM...DJP
LONG TERM...DJP
AVIATION...BJT/DJN/MSE
Hazardous weather outlook, Jul 17, 1:01 PM EDT, 2 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
101 PM EDT Mon Jul 17 2017

NYZ009-018-024-025-036-037-055-PAZ038-039-181715-
Northern Oneida-Onondaga-Chemung-Tompkins-Madison-Southern Oneida-
Tioga-Bradford-Susquehanna-
101 PM EDT Mon Jul 17 2017

...SEVERE THUNDERSTORM WATCH 417 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Strong to severe thunderstorms with heavy rain are expected today
and tonight. Localized flash flooding will be possible in areas that
receive torrential downpours. Some thunderstorms may become severe
and produce damaging winds and large hail.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability of widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ044>046-056-057-181715-
Cortland-Chenango-Otsego-Broome-Delaware-
101 PM EDT Mon Jul 17 2017

...SEVERE THUNDERSTORM WATCH 417 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central New York.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.
   Flash Flood Watch.

Strong to severe thunderstorms with heavy rain are expected today
and tonight. Localized flash flooding will be possible especially in
areas that have recently received significant rainfall in central
New York. Some thunderstorms may become severe and produce damaging
winds and large hail

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability of widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ062-PAZ040-043-044-047-048-072-181715-
Sullivan-Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-
Southern Wayne-
101 PM EDT Mon Jul 17 2017

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Strong thunderstorms with heavy rain are expected today and tonight.
Localized flash flooding will be possible in areas that receive
torrential downpours. Some thunderstorms may become severe and
produce damaging winds and large hail.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability of widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ015>017-022-023-181715-
Yates-Seneca-Southern Cayuga-Steuben-Schuyler-
101 PM EDT Mon Jul 17 2017

This Hazardous Weather Outlook is for central New York.

.DAY ONE...This Afternoon and Tonight.

Strong thunderstorms with heavy rain are expected today and tonight.
Localized flash flooding will be possible in areas that receive
torrential downpours. Some thunderstorms may become severe and
produce damaging winds and large hail.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability of widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MSE

In the hours before

Local storm report, Jul 17, 2:35 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
235 PM EDT MON JUL 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     FLASH FLOOD      GREAT BEND              41.97N  75.75W
07/17/2017                   SUSQUEHANNA        PA   911 CALL CENTER

            WATER ENTERING INTO HOUSE THROUGH THE DOOR DUE TO
            FLOODING

&&

CJP
Local storm report, Jul 17, 2:40 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
240 PM EDT MON JUL 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     HALLSTEAD               41.96N  75.75W
07/17/2017                   SUSQUEHANNA        PA   911 CALL CENTER

            MULTIPLE TREES DOWN WITH DEBRIS IN ROADWAY IN THE
            VICINITY OF FRANKLIN HILL RD.

&&

CJP
Local storm report, Jul 17, 2:42 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
242 PM EDT MON JUL 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     FLASH FLOOD      MORAVIA                 42.71N  76.42W
07/17/2017                   CAYUGA             NY   911 CALL CENTER

            FLASH FLOODING ON MANY ROADS AROUND MORAVIA. FLOODING
            ALSO IN COVERT IN SENACA COUNTY AND BARRINGTON IN YATES
            COUNTY.

&&

MSE
Local storm report, Jul 17, 2:47 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
247 PM EDT MON JUL 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HEAVY RAIN       PLYMOUTH                41.24N  75.95W
07/17/2017  M1.57 INCH       LUZERNE            PA   TRAINED SPOTTER

            ONE HOUR

&&

JML
Local storm report, Jul 17, 2:49 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
249 PM EDT MON JUL 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             ASHLEY                  41.21N  75.90W
07/17/2017  M1.00 INCH       LUZERNE            PA   TRAINED SPOTTER

&&

JML
Local storm report, Jul 17, 3:34 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
334 PM EDT MON JUL 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     FLASH FLOOD      SUSQUEHANNA             41.93N  75.60W
07/17/2017                   SUSQUEHANNA        PA   911 CALL CENTER

            WATER IN RESIDENCE

&&

CJP

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 3:14 AM EDTFlash Flood WatchBGMBroome, Chenango, Cortland, Delaware, Otsego16 hr
Jul 17, 6:48 AM EDTSpecial Weather StatementBGMOneida27 min
Jul 17, 10:07 AM EDTSpecial Weather StatementBGMCayuga53 min
Jul 17, 11:00 AM EDTSpecial Weather StatementBGMOneida30 min
Jul 17, 11:18 AM EDTSpecial Weather StatementBGMYates57 min
Jul 17, 11:51 AM EDTAreal Flood AdvisoryBGMSchuyler, Seneca, Steuben, Yates3 hr
Jul 17, 12:17 PM EDTSpecial Weather StatementBGMTioga43 min
Jul 17, 12:24 PM EDTSpecial Weather StatementBGMSchuyler66 min
Jul 17, 12:28 PM EDTSevere Thunderstorm WarningBGMOneida62 min
Jul 17, 12:30 PM EDTSevere Thunderstorm WarningBGMCayuga, Cortland, Onondaga, Schuyler, Seneca, Tompkins and 1 more60 min
Jul 17, 12:44 PM EDTSevere Thunderstorm WarningBGMOneida61 min
Jul 17, 12:55 PM EDTFlash Flood WarningBGMCayuga, Schuyler, Seneca, Yates6 hr
Jul 17, 12:56 PM EDTSpecial Weather StatementBGMChenango64 min
Jul 17, 1:07 PM EDTSevere Thunderstorm WarningBGMBroome53 min
Jul 17, 1:18 PM EDTSevere Thunderstorm WarningBGMChenango, Otsego42 min
Jul 17, 1:29 PM EDTAreal Flood AdvisoryBGMOneida3 hr
Jul 17, 1:53 PM EDTSevere Thunderstorm WarningBGMChemung, Schuyler, Steuben67 min
Jul 17, 1:56 PM EDTSevere Thunderstorm WarningBGMBroome64 min
Jul 17, 2:00 PM EDTAreal Flood AdvisoryBGMCortland, Schuyler, Steuben, Tompkins6 hr
Jul 17, 2:09 PM EDTAreal Flood AdvisoryBGMChenango3 hr
Jul 17, 2:18 PM EDTSevere Thunderstorm WarningBGMOneida42 min
Jul 17, 2:50 PM EDTSevere Thunderstorm WarningBGMBroome, Tioga55 min
Jul 17, 3:10 PM EDTSevere Thunderstorm WarningBGMChemung35 min
Jul 17, 3:27 PM EDTSevere Thunderstorm WarningBGMChemung, Tioga48 min
Jul 17, 3:43 PM EDTSevere Thunderstorm WarningBGMBroome, Tioga47 min
Jul 17, 4:03 PM EDTAreal Flood AdvisoryBGMChemung, Steuben117 min
Jul 17, 4:26 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware49 min
Jul 17, 4:38 PM EDTSevere Thunderstorm WarningBGMBroome52 min
Jul 17, 4:56 PM EDTAreal Flood AdvisoryBGMOtsego2 hr
Jul 17, 5:30 PM EDTAreal Flood AdvisoryBGMOneida2 hr
Jul 17, 5:35 PM EDTSevere Thunderstorm WarningBGMOneida23 min
Jul 17, 5:43 PM EDTSevere Thunderstorm WarningBGMDelaware50 min
Jul 17, 7:29 PM EDTSpecial Weather StatementBGMSullivan16 min

Nearby

Flash Flood Warnings in New York, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.